Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Dry, hard skin, cracks, bleeding from skin around knuckles. Suggestions?

Hi Dr., In my ring finger at the place of ring, the skin of a area of around 1/2 inch is gradual drying and and sometime due to stretch the dry area cracked and a little amount of blood is coming from the crack. after that crack that area normally bit harder than the normal skin. Sometime the dry area is etching and dry cell of skin is coming out. Need your help. Please suggest.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  382
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Avijit,
Most probably you have developed eczema.It could be due to trapping of soaps or detergents beneath ring or due to contact allergy to ring itself. Kindly do not wear ring for few days. Apply a potent steroid antibiotic cream. You can also take an oral antihistamine if its too itchy. Also moisturise your skin using a good emollient. Take care.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor